# SDR IPXA2018112636298

- Difficulty date: November 25, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 57,835 hours, 19,084 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Sensor
- Condition: Out Of Tolerance
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR PROXIMITY SENSOR CLEARANCE SENSOR S194 WAS OUT OF TOLERANCE AND IS MEASURING .100 AND IS TO BE BETWEEN 0.07 AND 0.08.  ADJUSTED THE CLEARANCE ON THE SENSOR S194 WITH REF TO TC NO 52-000-100 METHODS STEP 2 SENSOR IN TOLERANCE READING 0.075
